MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) NAVLOCK TRACKER UNIVERSAL GREY; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) NAVLOCK TRACKER UNIVERSAL GREY; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 9734590
Medical Device Problem Codes Mechanical Problem (1384); Device Operates Differently Than Expected (2913); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Site representative (b)(6) declined to provide patient information.Return requested for suspect navlock universal gray tracker on (b)(6) 2017.No parts have been received by manufacturer for analysis.Part not received by manufacturer.
 
Event or Problem Description
A medtronic representative received a report from a site that while in a spine procedure, they broke a grey navlock tracker, as well as two additional instruments.No further details regarding the damage, or how it occurred, were provided.The surgeon completed the procedure with the use of the navigation system.Delay in therapy was less than one hour.There was no impact on patient outcome.
 
Additional Manufacturer Narrative
The grey tracker was returned to the manufacturer for analysis.Reported issue was able to be duplicated.The returned tracker has lines of galling inside causing fit issues with the mating instruments.The hardware investigation found that reported event was related to a mechanical issue.This issue was documented in a medtronic navigation hardware anomaly tracking database.

Brand Name
NAVLOCK TRACKER UNIVERSAL GREY
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6395366
Report Number1723170-2017-01013
Device Sequence Number16394263
Product Code OLO
UDI-Device Identifier00643169085534
UDI-Public00643169085534
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number9734590
Device Lot Number160418
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2017
Initial Date Received by Manufacturer 02/09/2017
Supplement Date Received by ManufacturerNot provided
06/09/2017
Initial Report FDA Received Date03/10/2017
Supplement Report FDA Received Date04/06/2017
07/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1